On ℤ4- and ℤ9-linear lifts of the Golay codes

Marcus Greferath, Emanuele Viterbo

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We analyze ℤ4- and ℤ9-linear lifts of the binary [24, 12] and ternary [12, 6]-Golay code under different weight functions on the underlying ring, and present algebraic decoding schemes for these codes.

Original languageEnglish
Pages (from-to)2524-2527
Number of pages4
JournalIEEE Transactions on Information Theory
Volume45
Issue number7
DOIs
Publication statusPublished - 1 Dec 1999
Externally publishedYes

Keywords

  • Codes over rings
  • Decoding
  • Golay codes
  • Weight functions on rings

Cite this